# SDR C77A446087

- Difficulty date: September 4, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000180
- Aircraft time: 9,190 hours, 9,024 cycles
- System (JASC): 3242 · Brake
- Part: Control Valve
- Part number: 398712
- Part serial: 565
- Condition: Intermittent
- Location: Brake System
- Part time: 9,190 hours, 9,024 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, RECEIVED BRAKE RT FAULT, BRAKE LT FAULT, DIVERTED.
